Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

September 6, 2014Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Sep 6, 2014, 2:12 PM MDT for Teller County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2014, 2:12 PM MDT (20:12 UTC)
Expired
Sep 6, 2014, 2:45 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WWUS85 KPUB 062012
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT SAT SEP 6 2014
 
COZ081-084-085-062045-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
212 PM MDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 245 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
DEVELOPING THUNDERSTORM OVER WOODLAND PARK...OR 18 MILES NORTHWEST 
OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN 
SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER 
THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY...
MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE AND
CRYSTOLA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3897 10475 3882 10497 3902 10518 3913 10502
      3913 10499
TIME...MOT...LOC 2011Z 320DEG 17KT 3904 10505 

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Sep 6, 11:32 AM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Sep 6, 11:32 AM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1132 AM MDT SAT SEP 6 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 338 AM MDT SAT SEP 6 2014

CURRENTLY...

QUITE A BIT OF CLOUDINESS NOTED OVER THE REGION. CIGS RATHER LOW
MAINLY IN THE PIKES PEAK REGION. TEMPS AT 3 AM WERE MAINLY IN THE
50S PLAINS AND LARGER VALLEYS AND 30S AND 40S MTNS. AN OCCNL LIGHT
RADAR ECHO WAS NOTED TIME TO TIME OVER THE REGION...MAINLY OVER THE
MTNS/VALLEYS.

TODAY...

CLOUDINESS OVER THE PLAINS WILL GRADUALLY BREAK UP BY MID TO LATE
MORNING OVER THE REGION. ONLY EXCEPTION WILL BE UP IN EL PASO COUNTY
WHERE CLOUDS MAY LINGER UNTIL EARLY AFTERNOON. WITH WEAK RIDGING
BUILDING ALOFT...TEMPS WILL WARM UP WITH HIGHS EXPECTED IN THE U60S
TO L70S ON THE PLAINS...AND MID 70S IN THE SAN LUIS VALLEY. MTNS WILL
BE IN THE 50S. I EXPECT WE WILL SEE A BIT MORE TSRA ACTIVITY TODAY
OVER THE MTNS AS COMPARED TO YDAY...WITH THE ACTIVITY DEVELOPING BY
MID TO LATE AFTERNOON. STORMS WILL TRY TO MOVE OFF MTNS BUT WILL RUN
INTO THE STABLE AIR OVER THE PLAINS AND SHOULD WEAKEN. OVERALL...DO
NOT EXPECT ANY PRECIP OVER THE PLAINS EAST OF I-25. THE ONLY
EXCEPTION MAY BE N EL PASO COUNTY LATE IN THE DAY/EVENING.

TONIGHT...

GENERALLY PC SKIES TONIGHT. EXCEPT FOR FAR SE CO...I DO NOT EXPECT
WE WILL SEE ANY LOW BKN/OVC CONDITIONS TONIGHT. NO PRECIP IS
ANTICIPATED. LOWS SHOULD BE IN THE 50S PLAINS...40S VALLEYS AND 30S
MTNS.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 338 AM MDT SAT SEP 6 2014

MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE EXTENDED WITH
A FEW DIFFERENCES SHOWING UP BY LATE IN THE WEEK. ENSEMBLES ALSO
CONTINUE TO SHOW LOW SPREADS THROUGH THE EXTENDED PERIOD LEADING
TO HIGHER FORECAST CONFIDENCE.

SUNDAY...WEAK UPPER LEVEL RIDGING WILL BEGIN TO FLATTEN AS A
TROUGH DIGS SOUTH ALONG THE CALIFORNIA COAST. THIS WILL BRING A
SURGE OF MOISTURE NORTHWARD...INCLUDING THE REMNANTS OF
NORBERT...INTO THE DESERT SOUTHWEST. THE LEADING EDGE OF THIS
MOISTURE WILL BEGIN TO CREEP INTO SOUTHWESTERN COLORADO BY SUNDAY
AFTERNOON. EXPECT SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS TO DEVELOP ALONG THE CONTINENTAL DIVIDE...WITH MORE
ISOLATED ACTIVITY OVER THE EASTERN MOUNTAINS. LIMITED MOISTURE
SHOULD LIMIT RAINFALL RATES...WHILE LACK OF STEERING FLOW SHOULD
KEEP THUNDERSTORMS TIED TO THE TERRAIN. EXPECT PRECIPITATION TO
DISSIPATE AFTER SUNSET SUNDAY EVENING. TEMPERATURES WILL WARM INTO
THE 80S ACROSS THE LOWER ELEVATIONS SUNDAY AFTERNOON.

MONDAY AND TUESDAY...THE TROUGH OVER CALIFORNIA IS FORECAST MOVE
EASTWARD ACROSS COLORADO THROUGH TUESDAY EVENING. AHEAD OF THIS
TROUGH...DEEP TROPICAL MOISTURE WILL SPREAD ACROSS THE REGION BY
MONDAY AFTERNOON. THIS WILL SET THE STAGE FOR WIDESPREAD SHOWER
AND THUNDERSTORM ACTIVITY...WITH POTENTIALLY HEAVY RAINFALL FOR
THE CONTINENTAL DIVIDE. EXPECT RAPID PRECIPITATION DEVELOPMENT BY
LATE MONDAY MORNING ALONG THE CONTINENTAL DIVIDE AS A LEAD
SHORTWAVE MOVES OUT OF UTAH INTO WESTERN COLORADO. HEAVY RAIN IS
POSSIBLE MONDAY AFTERNOON...WITH FLASH FLOODING A CONCERN FOR AREA
BURN SCARS...INCLUDING THE WEST FORK COMPLEX. THERE IS SOMEWHAT
LESS CERTAINTY FOR THE EASTERN PLAINS ON MONDAY. THE MOST RECENT
RUNS OF THE NAM AND GFS TRACK THE LEAD SHORTWAVE OUT OF WESTERN
COLORADO INTO NORTHEAST COLORADO MONDAY EVENING. THEY TAKE THE
BULK OF THE PRECIPITATION NORTH OF THE CWA MONDAY EVENING KEEPING
MOST OF THE PLAINS DRY. FOR NOW HAVE LOW POPS MONDAY EVENING
ACROSS THE PLAINS...HOWEVER THESE MAY NEED TO BE ADJUSTED BASED ON
WHERE THE MODELS TREND THE SHORTWAVE TRACK.

THE MAIN UPPER TROUGH WILL MOVE ACROSS THE AREA ON TUESDAY
BRINGING ANOTHER ROUND OF HEAVY RAINFALL TO THE CONTINENTAL
DIVIDE. BY THIS TIME...MOISTURE FROM THE REMNANTS OF NORBERT WILL
PHASE WITH THE EASTWARD MOVING TROUGH BRINGING A GOOD SHOT OF
PRECIPITATION ACROSS MUCH OF SOUTHERN COLORADO. FLASH FLOODING
WILL REMAIN A THREAT OVER THE MOUNTAINS WHERE SATURATED GROUND
SURFACES WILL LIKELY EXIST FROM MONDAYS PRECIPITATION. THIS
SITUATION WILL NEED TO BE MONITORED CLOSELY. TEMPERATURES WILL
REMAIN WARM ACROSS THE PLAINS WITH 80S BOTH MONDAY AND TUESDAY.

WEDNESDAY THROUGH FRIDAY...THE UPPER TROUGH WILL SHIFT EAST
TUESDAY NIGHT WHILE A STRONG TROUGH MOVES INTO THE NORTHERN
ROCKIES. THIS WILL SEND A COLD FRONT SOUTH BY WEDNESDAY
AFTERNOON. THE LATEST SOLUTIONS DO DEVELOP A BAND OF SHOWER
ACTIVITY ACROSS THE PLAINS AND TRACK IT SOUTH WITH THE FRONT.
TEMPERATURES WILL LIKELY RISE INTO THE UPPER 70S TO LOW 80S FOR
WEDNESDAY AFTERNOON.

THE GFS AND ECMWF DIFFER BY THURSDAY...WITH THE ECMWF DROPPING A
SECONDARY COLD FRONT SOUTH ACROSS THE AREA ON THURSDAY WHILE THE
GFS KEEPS THIS FRONT TO THE NORTH. THE ECMWF SOLUTION IS DEEPER
WITH THE STRONG TROUGH TO THE NORTH WHICH WOULD INDICATE A FURTHER
SOUTH FRONTAL SOLUTION. BOTH MODELS ARE LIMITED ON PRECIPITATION
WITH THE FRONT...BUT EASTERLY LOW LEVEL FLOW WILL LIKELY LEAD TO
CLOUDY CONDITIONS. IF THE ECMWF SOLUTION VERIFIES...FORECAST HIGH
TEMPERATURES MAY BE A FEW DEGREES TOO WARM...AND MANY AREAS MAY
SEE TEMPERATURES IN THE LOWER 40S BY FRIDAY MORNING. FRIDAY LOOKS
DRY UNDER BROAD NORTHWEST FLOW.  MOZLEY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1132 AM MDT SAT SEP 6 2014

IFR STRATUS SLOWLY LIFTING AT COS WITH MAINLY VFR CONDITIONS AND
LIGHT WINDS EXPECTED AFT 19Z. WILL SEE SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS THE HIGHER TERRAIN AFT 18Z...WITH A FEW STORMS
POSSIBLY MOVING ACROSS THE I-25 CORRIDOR AFT 20Z THROUGH 02Z...THOUGH
WITH MORE STABLE ATMOSPHERE IN PLACE AT COS...WILL KEEP VCTS IN
TAF ATTM. CLEARING SKIES EXPECTED BY 06Z.

MAINLY VFR CONDITIONS EXPECTED AT ALS WITH POSSIBLE STORMS
PRODUCING GUSTY WINDS TO AROUND 30KTS AND BRIEF HEAVY RAINFALL
AFFECTING THE TERMINAL AROUND 20Z THROUGH 01Z. CLEARING SKIES
EXPECTED BY 06Z.

VFR CONDITIONS AND GENERALLY LIGHT WINDS EXPECTED AT PUB THROUGH
THE NEXT 24 HOURS. CLOUDS WILL DIMINISH AFT 06Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...MW
Hazardous weather outlook, Sep 6, 11:43 AM MDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MDT SAT SEP 6 2014

COZ058>089-093>099-071745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1143 AM MDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE
MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON AND EARLY EVENING...WITH
A FEW SHOWERS OR STORMS POSSIBLE ALONG AND WEST OF THE I-25
CORRIDOR.

THE MAIN THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING
AND GUSTY WINDS UP TO 40 MPH. HOWEVER...A FEW OF THE STRONGER
STORMS...WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND SMALL HAIL.
ANY HEAVY RAIN FALLING ON A BURN SCAR COULD CAUSE FLASH FLOODING.
THOSE LIVING OR WORKING NEAR A BURN SCAR SHOULD STAY WEATHER AWARE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST
ACROSS THE MOUNTAIN AREAS SUNDAY AFTERNOON AND EVENING. LIGHTNING
AND GUSTY OUTFLOW WINDS WILL BE THE MAIN THREATS.

DEEP TROPICAL MOISTURE AND A SERIES OF UPPER LEVEL DISTURBANCES
WILL MOVE INTO THE AREA MONDAY AND TUESDAY. HEAVY RAINFALL IS
ANTICIPATED ALONG THE CONTINENTAL DIVIDE BOTH DAYS...WITH AN
ELEVATED RISK OF FLASH FLOODING...ESPECIALLY ON AREA BURN SCARS
LIKE THE WEST FORK COMPLEX. THERE IS LESS CERTAINTY ON THE EASTERN
PLAINS...SHOWERS AND THUNDERSTORMS ARE POSSIBLE...WITH THE PRIMARY
FOCUS NORTH ON THE PALMER DIVIDE. LOCALLY HEAVY RAINFALL IS
POSSIBLE ALONG WITH SMALL HAIL AND LIGHTNING.

A COLD FRONT WILL MOVE ACROSS THE AREA ON WEDNESDAY WITH SHOWERS
AND THUNDERSTORMS POSSIBLE OVER THE EASTERN PLAINS ALONG THE
FRONT.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER AND NEAR THE
HIGHER TERRAIN.

23/23

In the hours before

Special weather statement, Sep 6, 2:10 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT SAT SEP 6 2014

COZ066>068-062045-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
210 PM MDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR MINERAL AND WEST CENTRAL RIO
GRANDE COUNTIES UNTIL 245 PM MDT...

AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WAGON WHEEL GAP...OR 51
MILES NORTH OF DULCE...MOVING EAST AT 30 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WEST FORK
COMPLEX BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM
INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTH FORK...WOLF CREEK PASS AND WAGON WHEEL GAP.

LAT...LON 3782 10693 3768 10658 3739 10681 3739 10682
      3751 10712 3782 10714
TIME...MOT...LOC 2010Z 291DEG 25KT 3768 10697

MW
Special weather statement, Sep 6, 2:12 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT SAT SEP 6 2014

COZ081-084-085-062045-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
212 PM MDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 245 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM OVER WOODLAND PARK...OR 18 MILES NORTHWEST
OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN
SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER
THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY...
MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE AND
CRYSTOLA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3897 10475 3882 10497 3902 10518 3913 10502
      3913 10499
TIME...MOT...LOC 2011Z 320DEG 17KT 3904 10505

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 6:37 PM MDTSpecial Weather StatementPUBTeller23 min
Sep 6, 2:10 PM MDTSpecial Weather StatementPUBMineral35 min
Sep 6, 2:44 PM MDTSpecial Weather StatementPUBTeller31 min
Sep 6, 2:46 PM MDTSpecial Weather StatementPUBMineral29 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.